# SDR DHL9770502C

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, A CRACK WAS FOUND AT LEFT WS 686.5 LOWER FLANGE OF RIB AT STR 6 ATTACH POINT.  STOP DRILLED CRACK AT BOTH ENDS.  INSTALLED WING RIB REPAIR AT LT WING STA 686.5 PER SRM 57-10-5 PAGE 5.  REPAIR SIZE 1X8X3.  NON ROUTINE 1228.
